| Model Number |
H7493926012400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intimal Dissection (1333)
| Date of Event |
05/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was further reported that the cause of dissection was "guide induced" after the stent placement and not due to the stent as previously reported.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description